# SDR DALA2017041903231

- Difficulty date: April 13, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 40,824 hours, 25,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Charger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY BATTERY PACK HAS DAMAGED CONNECTOR ON THE CHARGER.  REMOVED AND REPLACED.  OPERATION CHECKS GOOD.
